# SDR SWIA201335879

- Difficulty date: December 13, 2013
- Submitted: January 8, 2014
- Operation: Air carrier
- Aircraft: N492SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7168
- Aircraft time: 35,346 hours, 32,500 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESS FLOOR LOCAL TO FLOOR BEAM AT LBL 36 HAS CORROSION AT FS 538 LBL 42 OVER NUT PLATE.  C-CHECK REPAIRED BLEND AREA AT FS 538.00 LBL 42 IAW REO.
